MathSciNet Relay Station
MathSciNet bibliographic data
MR1813325 (2002c:11018) 11B68 (11R29 11S40)
Slavutskii, Ilya Sh. On the generalized Bernoulli numbers that belong to unequal characters. Rev. Mat. Iberoamericana 16 (2000), no. 3, 459–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement